# SDR FDEA200902110506

- Difficulty date: February 11, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 22,362 hours, 11,568 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS WERE SELECTED TO FLAPS 20, FLAPS STUCK AT 15, GOT ASSOCIATED ECAM ADVISORY AND BOTH SYS 1 AND SYS 2 AMBER FAULT LIGHTS ILLUMINATED ON  OVERHEAD PANEL.  SFPI AMBER FLAP LIGHT WAS NOT ON.  ACCOMPLISHED ASSOCIATED AMBER ECAM ITEM AND QRH  PROCEDURES, NO HELP.  LANDED SLATS 30/FLAPS 15 IAW QRH PROCEDURES.  AT BLOCK IN, NOTICED ICE BUILD UP ON TRAILING EDGE OF SLATS ON LWR SURFACE OF BOTH WINGS AS WELL ICE IN THE OUTER FLAP CANOES BOTH WINGS.  PERFORMED BITE TEST ON BOTH SFCCS' IAW TSM 27-50-00 AND FOUND CODE "01111" RESET BOTH SFCCS' AND CYCLED FLAPS SEVERAL TIMES WITH NO DEFECT.  WITH FLAPS DOWN  INSPECTED ALL JACK SCREWS AND FOUND ADEQUATE LUBRICATION ON ALL BUT NOTED ICE ON JACK SCREWS AND  FLAP CARRIAGES.  CHECKED FLAP TORQUE LIMITERS NONE WERE POPPED.  DEICED FLAPS AND SLATS WITH HOT DEICE FLUID FROM GROUND REEL.  CYCLED FLAPS AGAIN NO  DEFECTS NOTED OK FOR SERVICE.
